# SDR CA060526003

- Difficulty date: May 24, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 71,459 hours
- Engine: Ge CF680C2*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 1885M24601
- Condition: Ruptured
- Location: 11th Stage
- Part time: 10,356 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) L GEN CONT MSG ILLUMINATED, IN FLIGHT CHECKLIST C/O, L GENERATOR CONTROL REMAINED OFF. ON CLIMB OUT, L OIL PRESS EICAS FLASHED RED NUMBERS DECREASING WENT BLANK - OIL TEMP INCREASING -QRH FOLLOWED ENGINE SHUT DOWN.  FOUND CB FOR LEFT ENGINE OIL PRESSURE TRANSMITTER TRIPPED.  FOUND BLEED DUCT RUPTURED AT A PREVIOUS REPAIR.  THE TRIANGULAR SHAPED HOLE APPROX 2" ALONG EACH SIDE ALLOWED 11TH STAGE AIR FOR THE TURBINE CASE COOLING SYSTEM TO BE DIRECTED ONTO WIRING BUNDLES.  WIRES WERE DAMAGED INCLUDING THOSE FOR THE PERMANET MAGNET GENERATOR AND FOR THE IDG.  WIRE P/NS DAMAGED: W5302-301B-18 W5302-301R-18 W5302-301Y-18 (TC# 20060526003)
